# SDR DALA2022110307125

- Difficulty date: November 2, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N411DX
- Make and model: Airbus A330-941
- Aircraft serial: 1991
- Aircraft time: 6,210 hours, 770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3411 EMERGENCY ESCAPE PATH LIGHTS LENS MISSING AT BULKHEAD 801, 800, & 802. CORRECTIVE ACTION: REPLACED EMERGENCY LIGHT LENS. (9461416)
